RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 6, Issue 1  


Reduction of computable and potentially computable numerations
V. A. Uspenskii
3
Infinite nonabelian groups with minimal condition for non-normal subgroups
S. N. Chernikov
11
On the distribution of maximal sublattices
Yu. A. Drozd
19
Double trigonometric sums and their application in approximating rational sums
N. M. Korobov
25
Approximation of differentiable functions by Fourier–Hermite sums
V. A. Abilov, S. A. Agahanov
35
On the best approximation in the metric of $L$ to certain classes of functions by Haar-system polynomials
N. P. Khoroshko
47
Representation of Cauchy type integrals
P. G. Yurov
55
Self-adjoint abstract differential operators
M. M. Gekhtman
65
Semidegenerate algebras in a Pontryagin space
A. I. Loginov
73
Admissibility of the estimate of least squares. Unusual property of the normal law
A. M. Kagan, O. V. Shalaevskii
81
Ritz method for equations with small parameters for higher derivatives
L. A. Kalyakin
91
Results concerning the nature of the continuity of solutions of parabolic equations and some of their applications
S. N. Kruzhkov
97
Construction of an asymptotic expansion for the solution of a linear system of equations of neutral type with a small delay in the absence of a boundary layer
V. I. Rozhkov
109
Uniqueness theorem for convex surfaces
Yu. E. Anikonov
115
Symplectic and quasisymplectic Galois spaces
Yu. G. Sokolova
119
Representations of concrete categories in the category of sets
M. S. Tsalenko
125
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019